Alert archive / Washington / Small Craft Advisories in 2012

Small Craft Advisory 967, NWS Seattle, WA

April 19, 2012

NWS Seattle, WA issued this small craft advisory at Apr 19, 2012, 3:36 AM PDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2012, 3:36 AM PDT (10:36 UTC)
Expired
Apr 20, 2012, 8:47 AM PDT
In force
29 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

210 
WHUS76 KSEW 191036
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
336 AM PDT THU APR 19 2012

PZZ150-153-156-170-173-176-191845-
/O.CAN.KSEW.SW.Y.0035.000000T0000Z-120419T1300Z/
/O.NEW.KSEW.SC.Y.0967.120419T1036Z-120420T0700Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
336 AM PDT THU APR 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. THE
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. 

* SWELL...WEST 10 FEET THIS MORNING SUBSIDING.

* WIND...RISING TO SOUTH 15 TO 25 KNOTS THIS AFTERNOON AND
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-191845-
/O.NEW.KSEW.SC.Y.0967.120419T1900Z-120420T1300Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
336 AM PDT THU APR 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM PDT FRIDAY.

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 25 KNOTS THIS AFTERNOON
  AND EVENING...SHIFTING TO WEST TONIGHT. WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-191845-
/O.NEW.KSEW.SC.Y.0967.120419T1900Z-120420T1000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
336 AM PDT THU APR 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY.

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 25 KNOTS THIS AFTERNOON
  THROUGH EARLY FRIDAY MORNING. WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-191845-
/O.NEW.KSEW.SC.Y.0967.120419T1900Z-120420T0700Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
336 AM PDT THU APR 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT
TONIGHT. 

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 25 KNOTS THIS AFTERNOON
  AND EVENING. WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-191845-
/O.NEW.KSEW.SC.Y.0967.120420T0400Z-120420T1300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
336 AM PDT THU APR 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM PDT
FRIDAY. 

* WIND AND WAVES...WEST WINDS 15 TO 25 KNOTS LATE THIS EVENING AND
  TONIGHT. WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-191845-
/O.NEW.KSEW.SC.Y.0967.120420T0400Z-120420T1000Z/
PUGET SOUND AND HOOD CANAL-
336 AM PDT THU APR 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT
FRIDAY. 

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 25 KNOTS LATE THIS
  EVENING AND EARLY FRIDAY MORNING. WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-191300-
/O.CON.KSEW.RB.Y.0017.000000T0000Z-120419T1300Z/
GRAYS HARBOR BAR-
336 AM PDT THU APR 19 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 AM PDT EARLY THIS MORNING...

* BAR CONDITIONS...ROUGH EARLY THIS MORNING.

* COMBINED SEAS...COMBINED SEAS 10 TO 12 FEET EARLY THIS
  MORNING...THEN SUBSIDING TO 7 TO 9 FEET THROUGH TONIGHT.

* FIRST EBB CURRENT...4 AM THIS MORNING.

* SECOND EBB CURRENT...430 PM THIS AFTEROON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$


WWW.WEATHER.GOV/SEATTLE
5 follow-up statements
253 
WHUS76 KSEW 191543
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
843 AM PDT THU APR 19 2012

PZZ150-153-156-170-173-176-192345-
/O.CON.KSEW.SC.Y.0967.000000T0000Z-120420T0700Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
843 AM PDT THU APR 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* SWELL...WEST 7 TO 9 FEET THIS MORNING.

* WIND...RISING TO SOUTH 15 TO 25 KNOTS THIS AFTERNOON AND 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-192345-
/O.CON.KSEW.SC.Y.0967.120419T1900Z-120420T1300Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
843 AM PDT THU APR 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM
PDT FRIDAY...

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 25 KNOTS THIS AFTERNOON 
  AND EVENING...SHIFTING TO WEST TONIGHT. WIND WAVES 2 TO 4 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-192345-
/O.CON.KSEW.SC.Y.0967.120419T1900Z-120420T1000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
843 AM PDT THU APR 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PDT FRIDAY...

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 25 KNOTS THIS AFTERNOON 
  THROUGH EARLY FRIDAY MORNING. WIND WAVES 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-192345-
/O.CON.KSEW.SC.Y.0967.120419T1900Z-120420T0700Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
843 AM PDT THU APR 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT PDT TONIGHT...

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 25 KNOTS THIS AFTERNOON 
  AND EVENING. WIND WAVES 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-192345-
/O.CON.KSEW.SC.Y.0967.120420T0400Z-120420T1300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
843 AM PDT THU APR 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 AM PDT FRIDAY...

* WIND AND WAVES...WEST WINDS 15 TO 25 KNOTS LATE THIS EVENING 
  AND TONIGHT. WIND WAVES 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-192345-
/O.CON.KSEW.SC.Y.0967.120420T0400Z-120420T1000Z/
PUGET SOUND AND HOOD CANAL-
843 AM PDT THU APR 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PDT FRIDAY...

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 25 KNOTS LATE THIS 
  EVENING AND EARLY FRIDAY MORNING. WIND WAVES 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
999 
WHUS76 KSEW 192134
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
234 PM PDT THU APR 19 2012

PZZ130-150-153-156-170-173-176-200545-
/O.CON.KSEW.SC.Y.0967.000000T0000Z-120420T0700Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
234 PM PDT THU APR 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* SWELL...WEST 7 TO 9 FEET THIS MORNING.

* WIND...RISING TO SOUTH 15 TO 25 KNOTS THIS AFTERNOON AND 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-200545-
/O.CON.KSEW.SC.Y.0967.000000T0000Z-120420T1300Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
234 PM PDT THU APR 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY...

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 30 KNOTS THIS AFTERNOON
  AND EVENING...SHIFTING TO WEST TONIGHT. WIND WAVES 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-200545-
/O.CON.KSEW.SC.Y.0967.000000T0000Z-120420T1000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
234 PM PDT THU APR 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 30 KNOTS THIS AFTERNOON
  THROUGH EARLY FRIDAY MORNING. WIND WAVES 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-200545-
/O.CON.KSEW.SC.Y.0967.120420T0400Z-120420T1300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
234 PM PDT THU APR 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 AM PDT FRIDAY...

* WIND AND WAVES...WEST WINDS 15 TO 25 KNOTS LATE THIS EVENING 
  AND TONIGHT. WIND WAVES 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-200545-
/O.CON.KSEW.SC.Y.0967.120420T0400Z-120420T1000Z/
PUGET SOUND AND HOOD CANAL-
234 PM PDT THU APR 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PDT FRIDAY...

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 25 KNOTS LATE THIS 
  EVENING AND EARLY FRIDAY MORNING. WIND WAVES 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
193 
WHUS76 KSEW 201012
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
312 AM PDT FRI APR 20 2012

PZZ133>135-201115-
/O.EXP.KSEW.SC.Y.0967.000000T0000Z-120420T1000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
312 AM PDT FRI APR 20 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

PZZ131-132-201300-
/O.CON.KSEW.SC.Y.0967.000000T0000Z-120420T1300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
312 AM PDT FRI APR 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY
THIS MORNING...

* WIND AND WAVES...WEST WINDS 15 TO 25 KNOTS EARLY THIS MORNING.
  WIND WAES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
724 
WHUS76 KSEW 201219
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
519 AM PDT FRI APR 20 2012

PZZ131-132-201600-
/O.EXT.KSEW.SC.Y.0967.000000T0000Z-120420T1600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
519 AM PDT FRI APR 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WIND AND WAVES...WEST WINDS 20 TO 30 KNOTS WITH WIND WAVES 3 TO
  5 FEET. WIND EASING TO 10 TO 15 KNOTS WITH WIND WAVES 1 OR 2
  FEET LATE THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
689 
WHUS76 KSEW 201547
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
847 AM PDT FRI APR 20 2012

.LOW LEVEL ONSHORE PRESSURE GRADIENTS HAVE EASED THIS MORNING AND
ARE EXPECTED TO TURN OFFSHORE BY SATURDAY.

PZZ131-132-201700-
/O.CAN.KSEW.SC.Y.0967.000000T0000Z-120420T1600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
847 AM PDT FRI APR 20 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE STRONG WEST WINDS HAVE EASED.

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 2:30 AM PDT, 1 hour 6 minutes earlier.

Area forecast discussion, Apr 19, 2:30 AM PDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
230 AM PDT THU APR 19 2012

.SYNOPSIS...A FRONTAL SYSTEM WILL REACH WESTERN WASHINGTON THIS
AFTERNOON AND EVENING. THE FRONT WILL MOVE THROUGH THE AREA FRIDAY
MORNING. WEAK HIGH PRESSURE WILL BUILD LATER FRIDAY INTO SATURDAY.
AN UPPER TROUGH WILL DEVELOP OVER THE PACIFIC NORTHWEST NEXT WEEK.

&&

.SHORT TERM...WARM FRONT OFFSHORE WILL BRING RAIN THIS AFTERNOON AND
TNGT. THE NAM HAS THE RAIN TO THE COAST BY MIDDAY AND STARTING
AROUND PUGET SOUND ARND 2PM...BUT QUICKLY SPREADING TO THE CASCADE
CREST BY LATE AFTERNOON. PERIODS OF RAIN CONTINUE TONIGHT AND THEN
THE NAM SHOWS THE FNTL BAND SAGGING OVER SW WA BY LATE FRI MORNING
WITH DRY WEATHER FOR MOST OF WRN WA BY MIDDAY. THE GFS IS SLOWER TO
DRY UP WRN WA...WITH AREAS FROM ABOUT SEATTLE SOUTH HAVING RAIN INTO
THE AFTERNOON. PRECIP DRIES UP FRIDAY AFTERNOON AND NIGHT AND SAT
SHOULD BE DRY...ALTHOUGH THE 00Z GFS HAD A LITTLE LIGHT RAIN
DRIBBLING OUT FROM THE REMNANT FNTL SYS OVER SW WA. 19

.LONG TERM...THE DETAILS OF HOW MUCH MOISTURE KICK OUT OF WHAT IS
LEFT OF THE UPPER TROUGH SUNDAY AND MONDAY KEEP CHANGING. THE LATEST
00Z GFS HAS THE TROUGH KICKING THROUGH THE REGION MONDAY AND A NEW
PRETTY VIGOROUS LOOKING UPPER TROUGH DEVELOPING IN THE NE PAC TUE
AND WED...SO THE FIRST HALF OF NEXT WEEK IS LIKELY TO BE COOL  AND
WET. THE MOSTLY CLOUDY/CHANCE OF SHOWERS THAT IS IN THE FCST NOW
PROBABLY NEEDS A PUSH TOWARD AT LEAST A COUPLE PERIODS OF MORE
ORGANIZED PRECIPITATION. 19

&&

.AVIATION...WESTERLY FLOW ALOFT OVER THE PACIFIC NORTHWEST EARLY
THIS MORNING WITH A WEAK UPPER RIDGE JUST OFFSHORE. THE RIDGE WILL
MOVE INLAND TODAY...THEN THE FLOW WILL INCREASE AND BACK TO
SOUTHWEST AS A FRONT MOVES THROUGH THE REGION LATE TODAY AND
TONIGHT. THE AIR MASS WILL BE STABLE AND MOSTLY DRY THIS
MORNING...THEN BECOME MOIST ALL LEVELS.

MOSTLY VFR SKIES ACROSS WESTERN WASHINGTON THIS MORNING...BUT THERE
IS A MIX OF CONDITIONS WITH LOCAL MVFR CEILINGS AND ISOLATED FOG AT
THE MOST FOG-PRONE SPOTS. THERE WERE STILL ISOLATED LIGHT SHOWERS
OVER THE NORTHWEST INTERIOR AT 2 AM. HIGH CLOUDS WILL INCREASE THIS
MORNING...AND RAIN WITH THE INCOMING FRONT WILL REACH THE COAST
AROUND NOON AND SPREAD INLAND DURING THE AFTERNOON. CONDITIONS
SHOULD DETERIORATE TO MVFR AND LOCAL IFR RATHER QUICKLY THIS
AFTERNOON. MOIST ONSHORE FLOW WILL MEAN LITTLE IMPROVEMENT BEHIND
THE FRONT LATER TONIGHT.

KSEA...SOUTHWEST WIND 3-8 KT...BECOMING VARIABLE GENERALLY EASTERLY
THIS MORNING...THEN BECOMING SOUTH 6-12 KT THIS AFTERNOON AND RISING
TO 8-16 KT LATE THIS EVENING. RAIN WILL BEGIN AT KSEA AROUND 2 PM
TODAY WITH MVFR CONDITIONS LIKELY BY 5 PM.   MCDONNAL

&&

.MARINE...WEAK HIGH PRESSURE OVER WESTERN WASHINGTON WILL SHIFT EAST
OF THE CASCADES THIS MORNING. A FRONT WILL MOVE INTO THE WASHINGTON
COASTAL WATERS LATE TODAY AND INLAND ACROSS WESTERN WASHINGTON
TONIGHT. THE FRONT SHOULD BRING SMALL CRAFT ADVISORY SOUTHERLY WINDS
TO THE COASTAL WATERS AND MOST INLAND WATERS ZONES...FOLLOWED BY
WESTERLY SMALL CRAFT ADVISORY WINDS TONIGHT IN THE CENTRAL STRAIT OF
JUAN DE FUCA AND EAST ENTRANCE.

HIGH PRESSURE WILL BUILD OVER THE PACIFIC NORTHWEST OFFSHORE WATERS
IN THE WAKE OF THE FRONT LATE TONIGHT AND FRIDAY. THE HIGH WILL
SHIFT INLAND FRIDAY NIGHT AND SATURDAY...AND A WEAK FRONT COULD
BRUSH THE FORECAST AREA SUNDAY. ONSHORE FLOW WILL DEVELOP MONDAY.
MCDONNAL

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.

PZ...SMALL CRAFT ADVISORY ALL WATERS.
     SMALL CRAFT ADVISORY EARLY THIS MORNING FOR ROUGH BAR
      CONDITIONS GRAYS HARBOR.

FOR THE GRAPHICAL AFD VISIT...
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

Nearby

Small Craft Advisories in Washington, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.